Number of the records: 1
A construction of almost automorphic minimal sets
Title A construction of almost automorphic minimal sets Author info Roman Hric, Tobias Jäger Author Hric Roman 1970- UMBFP10 - Katedra matematiky Co-authors Jäger Tobias Source document Israel Journal of Mathematics. Vol. 204, no. 1 (2014), pp. 373-395. - Jerusalem : The Hebrew University Magnes Press, 2014 Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika article
Number of the records: 1